Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Besicovitch meets Wiener—Fourier expansions and fractal measures

Author: Robert S. Strichartz
Journal: Bull. Amer. Math. Soc. 20 (1989), 55-59
MSC (1985): Primary 28A75, 42B10; Secondary 42A75, 42B25, 46E35
MathSciNet review: 948764
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • S. Agmon and L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, J. Analyse Math. 30 (1976), 1–38. MR 0466902
  • [B1] A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions. I, II, and Corrections, Proc. Cambridge Philos. Soc. 41 (1945), 103-110; 42 (1946), 1-10; 43 (1947), 590.
  • A. S. Besicovitch, Almost periodic functions, Dover Publications, Inc., New York, 1955. MR 0068029
  • K. J. Falconer, The geometry of fractal sets, Cambridge Tracts in Mathematics, vol. 85, Cambridge University Press, Cambridge, 1986. MR 867284
  • Miguel de Guzmán, Real variable methods in Fourier analysis, North-Holland Mathematics Studies, vol. 46, North-Holland Publishing Co., Amsterdam-New York, 1981. Notas de Matemática [Mathematical Notes], 75. MR 596037
  • Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095
  • Robert S. Strichartz, Harmonic analysis as spectral theory of Laplacians, J. Funct. Anal. 87 (1989), no. 1, 51–148. MR 1025883, 10.1016/0022-1236(89)90004-9
  • Robert S. Strichartz, Fourier asymptotics of fractal measures, J. Funct. Anal. 89 (1990), no. 1, 154–187. MR 1040961, 10.1016/0022-1236(90)90009-A
  • Norbert Wiener, The Fourier integral and certain of its applications, dover Publications, Inc., New York, 1959. MR 0100201

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 28A75, 42B10, 42A75, 42B25, 46E35

Retrieve articles in all journals with MSC (1985): 28A75, 42B10, 42A75, 42B25, 46E35

Additional Information